# SDR EIAA2011007

- Difficulty date: January 21, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 117,019 hours
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: F, E

## Discrepancy

ON LANDING NR 2 ENGINE N1 WENT TO 75 PERCENT FOLLOWED BY COMPRESSER STALL DURING REVERSE, FOLLOWED BY FIRE WARNING LIGHTS.  LEFT AND RIGHT FIRE BOTTELS USED TO EXTINGUSH FIRE.  EIDS RECORDED EXCEEDANCE OF 1300 FOR 353 SEC.  REMOVED AND REPLACED NUMBER 2 ENGINE PER EIA WC F7281, F7202, F7204, F7207.  COMPLIED WITH POWER ASSURANCE RUN.
